Smooth singular solutions of hyperplane fields. I
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 4, pp. 657-666.
@article{ASENS_1990_4_23_4_657_0,
     author = {De Medeiros, A. S.},
     title = {Smooth singular solutions of hyperplane fields. {I}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {657--666},
     publisher = {Elsevier},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1990},
     doi = {10.24033/asens.1617},
     zbl = {0721.58004},
     mrnumber = {91g:58005},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1617/}
}
TY  - JOUR
AU  - De Medeiros, A. S.
TI  - Smooth singular solutions of hyperplane fields. I
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1990
DA  - 1990///
SP  - 657
EP  - 666
VL  - Ser. 4, 23
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1617/
UR  - https://zbmath.org/?q=an%3A0721.58004
UR  - https://www.ams.org/mathscinet-getitem?mr=91g:58005
UR  - https://doi.org/10.24033/asens.1617
DO  - 10.24033/asens.1617
LA  - en
ID  - ASENS_1990_4_23_4_657_0
ER  - 
%0 Journal Article
%A De Medeiros, A. S.
%T Smooth singular solutions of hyperplane fields. I
%J Annales scientifiques de l'École Normale Supérieure
%D 1990
%P 657-666
%V Ser. 4, 23
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1617
%R 10.24033/asens.1617
%G en
%F ASENS_1990_4_23_4_657_0
De Medeiros, A. S. Smooth singular solutions of hyperplane fields. I. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 4, pp. 657-666. doi : 10.24033/asens.1617. http://www.numdam.org/articles/10.24033/asens.1617/

[1] V. I. Arnold, Mathematical Methods of Classical Mechanics, Springer-Verlag, 1978, pp. 381-384. | MR | Zbl

[2] E. Cartan, Les Systèmes Différentiels Extérieurs et Leurs Applications Géométriques, Hermann, Paris, 1971. | Zbl

[3] A. R. Forsyth, Theory of Differential Equations, Vol. I, Dover Publ. Inc., New York, pp. 80-81.

[4] C. Godbillon, Géométrie Différentielle et Mécanique Analytique, Hermann, Paris, 1969, pp. 116-121. | MR | Zbl

[5] W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, Lect. Notes Math., 583, Springer-Verlag, 1977. | Zbl

[6] J. Martinet, Sur les Singularités des Formes Différentielles Extérieures. Ann. Inst. Fourier, Grenoble, 20, 1970, pp. 95-178. | Numdam | MR | Zbl

[7] J. Palis and F. Takens, Theory of Homoclinic Bifurcations. Cambridge University Press (to appear).

[8] J. Williamson, On an Algebraic Problem Concerning the Normal Forms of Linear Dynamical Systems, Am. J. Math., 58, 1936, pp. 141-163. | JFM | Zbl

Cited by Sources: